# SDR SWAA2024101433629

- Difficulty date: September 3, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL13 AT PASSENGER CABIN 2024-558831<[01] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL13 AT PASSENGER CABIN IAW. B737-800 SRM 51-40-02-0G AND DWG-143A5400 REV: -  SEE INDIVUAL SIGN-OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION STEP 1
